# SDR CALA2013081990561

- Difficulty date: August 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 58,890 hours, 7,371 cycles
- Engine: Pwa PW40903
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 8102212
- Part serial: 17
- Condition: Faulty
- Location: Flight Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK TRIM AIR VALVE DOES NOT MOVE IN AUTO OR MANUAL.  REPLACED ZONE A, TRIM AIR MODULATING VALVE IAW AMM 21-61-02.   TEST PASSED.  PERFORMED LEAK CHECK. NO LEAKS DETECTED.
